Acne scars : Isotretinoin and Laser therapy simultaneously
I am indian by skin living in india only.I have got acne from past 5 to 6 years. I started getting cystic acne from past 3 years.I joined one of the respected dermatologist in the city past 2 years.And he advised me to have laser therapy along with 10 mg/day dose of isotretinoin. Today i am not having acne.from about 4 months.But i got deep scars. Recently i read in many articles that having laser therapy or microdermabration while on isotretinoin increases the risk of scarring.Does it is so? or it is fine to have laser therapy while being in low dose of isotretinoin.?
Hello and hope you are doing well.
Accutane interferes with healing and can increase the risk of scarring if a person undergoes laser treatments, dermabrasion and tattoos. It is not recommended to have such elective procedures while on the treatment, and it would be wise to wait at least a year after the accutane course. This is merely an advice and not a substitute for clinical examination. Consult your dermatologist for more queries and assistance.I sincerely hope it helps.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.